# SDR MWEA020735

- Difficulty date: December 17, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 40,583 hours, 42,744 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Part number: 59568791
- Condition: Cracked
- Location: Sta 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR JAMB WEB HAS A CRACK AT STATION 207 AND LONGERON 15 LEFT.  --  FABRICATED AND INSTALLED FILLER AND DOUBLER.
